| Model Number |
0147 |
| Medical Device Problem Codes |
Signal Artifact/Noise (1036); Fracture (1260); Over-Sensing (1438)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/05/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that this right ventricular (rv) lead is damaged in the pace sence conductor and non physiologic noise over sensed.Rv remains in service and no adverse patient effects were reported.